# SDR AALA202404133396

- Difficulty date: April 11, 2024
- Submitted: April 13, 2024
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 43,428 hours, 5,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS INOP ROW 33-38. MAINTENANCE REPLACED BATTERY PACK AT DOOR R4 M33401 IAW AMM 33-51-06.
